Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 61 to 80 of 1559

61
Hypoellipticity of systems of analytic vector fields

K. H. Kwonresearcher; B. C. Song, 대한수학회보, v.26, no.1, pp.43 - 46, 1989-06

62
Hypoellipticity of a complex vector fields system

K. H. KWONresearcher; B. C. SONG, 대한수학회지, v.26, no.2, pp.195 - 201, 1989-06

63
Notes on Quasi-analytic functions

권길헌researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.2, pp.55 - 59, 1989-06

64
Cauchy problem for Carleman equation by finite difference methods

S.K. CHUNG; K.H. KWONresearcher; Y.B. PARK, 대한수학회논문집, v.4, no.1, pp.121 - 128, 1989-06

65
A Note on Public Key Cryptosystem

S. HAHNresearcher, 충청수학회지, v.2, no.1, pp.51 - 54, 1989-06

66
Hypoellipticity of systems of pseudodifferential operators with double characteristics

Kwon, Kil Hyunresearcher, TSUKUBA JOURNAL OF MATHEMATICS, v.13, no.2, pp.443 - 451, 1989-06

67
A Singular nonlinear boundary value problem

곽도영researcher; 최우진researcher, 충청수학회지, v.2, no.1, pp.9 - 14, 1989-06

68
Convergence of Galerkin approximation for a heat equation with a random initial condition

최우진researcher; 곽도영researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.1, pp.167 - 172, 1989-07

69
Triple points of immersed surfaces in three dimensional manifolds

Ko, Ki-Hyoungresearcher; Carter, J.S., TOPOLOGY AND ITS APPLICATIONS, v.32, no.2, pp.149 - 159, 1989-07

70
On the representing measure of a function subordinate on $(1+z)^2/(1-z)^2$

김홍오researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.0, pp.113 - 119, 1989-07

71
Hecke operators and the Siegel operators

YOON YONG OH; JA KYUNG KOOresearcher; MYUNG-HWAN KIM, 대한수학회지, v.26, no.2, pp.323 - 334, 1989-08

72
A SEIFERT-MATRIX INTERPRETATION OF CAPPELL AND SHANESON APPROACH TO LINK COBORDISMS

Ko, Ki-Hyoungresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.106, pp.531 - 545, 1989-11

73
Almost sure convergence of a finite element approximations for the random Sturm-Liouville boundary value problem

Choi, UJinresearcher; Kwak, Do Youngresearcher, APPLIED MATHEMATICS LETTERS, v.3, no.2, pp.17 - 19, 1990

74
A MATHEMATICAL STUDY OF THE BOUNDARY INTEGRAL-EQUATION OF LINEAR ELASTICITY

YOO, YM; PARK, CW; Kwon, Kil Hyunresearcher, MECHANICS OF STRUCTURES AND MACHINES, v.18, no.2, pp.211 - 218, 1990

75
CRANKS AND T-CORES

GARVAN, F; Kim, Dongsuresearcher; STANTON, D, INVENTIONES MATHEMATICAE, v.101, no.1, pp.1 - 17, 1990

76
An Application of Bredikhins Theorem

S. HAHNresearcher; Y. OH, 충청수학회지, v.3, pp.111 - 113, 1990

77
AN ALGEBRAIC GEOMETRIC-METHOD TO CALCULATE BRANCHES NEAR A BIFURCATION POINT

Kwak, Do Youngresearcher; Choi, UJinresearcher; Bae, Sung-Hanresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.19, no.10, pp.87 - 90, 1990

78
A BIJECTIVE PROOF OF KADELL CONJECTURE ON PLANE PARTITIONS

Kim, Dongsuresearcher, GRAPHS AND COMBINATORICS, v.6, no.2, pp.173 - 178, 1990

79
KINEMATIC FORMULA AND TUBE FORMULA IN SPACE OF CONSTANT CURVATURE

Lee, Sungyunresearcher, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.33, no.1, pp.88 - 1, 1990-02

80
On higher dimensional eta-functions

진교택researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.5, no.1, pp.91 - 97, 1990-04

Discover

rss_1.0 rss_2.0 atom_1.0